# SDR ASAA2024031449007

- Difficulty date: March 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY BATTERY PACK FAILED DEEP CYCLE. GROUNDED - YES. REMOVED AND REPLACED AND OPS CHECK GOOD OF R1 DOOR EMERGENCY BATT PACK IAW B737-900 AMM 33-51-06-960-805.
